# SDR DALA2021102806679

- Difficulty date: October 19, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,237 hours, 39,332 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 L WING SLIDE EICAS MSG INTERMITTENT. CORRECTIVE ACTION: PERFORMED PSEU BITE FOR SENSOR TARGET TEST REF B757 FIM 32-09-03. LT WING SLIDE COMPARTMENT TESTED NEAR. NO FAULTS FOR THE PAST 20 LEGS. (7762044)
